Zeitschrift für angewandte Mathematik und Physik ZAMP

, Volume 47, Issue 1, pp 132–143

Blow-up rates for parabolic systems

  • Keng Deng
Original Papers

DOI: 10.1007/BF00917578

Cite this article as:
Deng, K. Z. angew. Math. Phys. (1996) 47: 132. doi:10.1007/BF00917578


Let Ω ⊂ ℝn be a bounded domain andBR be a ball in ℝn of radiusR. We consider two parabolic systems: utu +f(υ), υi=Δυ +g(u) in Ω × (0,T) withu=v=0 on δΩ × (0,T) andut=Δu, vt=Δv inBr × (0,T) withδe/δv=f (v), δe/δv=g(u) onδBR × (0,T). Whenf(v) andg(u) are power law or exponential functions, we establish estimates on the blow-up rates for nonnegative solutions of the systems.

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Keng Deng
    • 1
  1. 1.Department of MathematicsUniversity of Southwestern LouisianaLafayetteUSA